Flesh Eating Drug “Krokodil” Hits America

AUTHOR

January 16, 2014 8:30am PST

There have been reports of a new drug in Russia that is gaining quite a bit of attention—and rightfully so.  The drug Krokodil is an extremely cheap version of heroin that causes black legions, limbs to fall off, and even death within two years.  Unfortunately, a man in St. Louis recently got his hands on it and, after only 7 months on the drug, has been hospitalized.

Read more: Houston Woman Injected Deadly “Poor Man’s Heroine” Into Genitals

The drug Krokodil is sweeping the world as it is a significantly much cheaper drug.  As it is cheaper to make, it is cheaper to sell–but don’t forget, you get what you pay for.

krokodil_drug_04

The drug starts with despmorphine, a synthetic version of morphine.  From that point, drug makers put things such as, “paint thinner, gasoline, hydrochloric acid, iodine and red phosphorous (taken from the striking surface of matchboxes),” in the mix to get addicts their high.

(See also: Surveillance Camera Catches Cop Planting Drugs On Businessman)

The drug has significant physically destructive qualities that, because of the cost, drug users are ignoring.  It gets its name from the Russian for crocodile because of what it does to your skin.  The drug damages the vascular systems and veins.  When the blood can’t carry oxygen to that part of your body anymore, it begins to die.  Scaly black legions appear, and pieces of limbs have been reported to fall off.

krokodil_drug_02

Krokodil, “cause so much damage to blood vessels, muscles, bones and organs that most people die after two years of regular use.”

(See also: Cops Confiscate HUGE Cache of Heroin Packets Stamped ‘Obama Care’)

Officials became aware that the drug had entered the United States after a 30 year old man went to the hospital for excruciating pain.  Once there, doctors noticed the tell tale signs of the drug and gave the man proper treatment—which only consists of pain management.

krokodil_drug_03

Apparently the man had switched to Krokodil only 7 months ago after he couldn’t keep up with his $300 a week heroin habit.  At first he was quite pleased, but as time went on it began to eat away at his body.

The doctors at St. Mary’s in Clayton, Dany Thekkemuriyi and Unnikrishnan Pillai explain that, “[Krokodil] can turn an addict’s skin dark, scaly and necrotic and cause it to wither away.” They continue to say that despite the risk, “Because of ‘Krokodil’s’ ease of manufacture, low cost and potency, there is a good chance that it could become popular in the U.S.”

(See also: VIDEO: Dying Heroin Addict Brought Back to Life With Shot of New ‘Wonder Drug’)

Does something that causes certain death within two years sound like it’s worth the risk? Let us know what you think of anyone dumb enough to pump this into their body in a comment below!

comments

You must login in order to leave a comment.